Stability of a switching model with two habitats and a predator

Q. J A Khan, B. S. Bhatt, R. P. Jaju

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

A system of differential equations of dispersion between two populations in habitats separated by a barrier with a predator feeding intensively on the more abundant habitats population has been considered. A comprehensive study has been made when predator feeds prey indiscriminately and when it feeds preferentially on the most numerous prey species. Equilibrium and stability analysis have been carried out for both the models.

Original languageEnglish
Pages (from-to)1995-2001
Number of pages7
JournalJournal of the Physical Society of Japan
Volume63
Issue number5
Publication statusPublished - 1994

Fingerprint

predators
habitats
differential equations

Keywords

  • Equilibrium stability
  • Habitats
  • Predator
  • Prey
  • Switching

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Stability of a switching model with two habitats and a predator. / Khan, Q. J A; Bhatt, B. S.; Jaju, R. P.

In: Journal of the Physical Society of Japan, Vol. 63, No. 5, 1994, p. 1995-2001.

Research output: Contribution to journalArticle

Khan, Q. J A ; Bhatt, B. S. ; Jaju, R. P. / Stability of a switching model with two habitats and a predator. In: Journal of the Physical Society of Japan. 1994 ; Vol. 63, No. 5. pp. 1995-2001.
@article{3de12836743b4c22a8fc019b2894d4e2,
title = "Stability of a switching model with two habitats and a predator",
abstract = "A system of differential equations of dispersion between two populations in habitats separated by a barrier with a predator feeding intensively on the more abundant habitats population has been considered. A comprehensive study has been made when predator feeds prey indiscriminately and when it feeds preferentially on the most numerous prey species. Equilibrium and stability analysis have been carried out for both the models.",
keywords = "Equilibrium stability, Habitats, Predator, Prey, Switching",
author = "Khan, {Q. J A} and Bhatt, {B. S.} and Jaju, {R. P.}",
year = "1994",
language = "English",
volume = "63",
pages = "1995--2001",
journal = "Journal of the Physical Society of Japan",
issn = "0031-9015",
publisher = "Physical Society of Japan",
number = "5",

}

TY - JOUR

T1 - Stability of a switching model with two habitats and a predator

AU - Khan, Q. J A

AU - Bhatt, B. S.

AU - Jaju, R. P.

PY - 1994

Y1 - 1994

N2 - A system of differential equations of dispersion between two populations in habitats separated by a barrier with a predator feeding intensively on the more abundant habitats population has been considered. A comprehensive study has been made when predator feeds prey indiscriminately and when it feeds preferentially on the most numerous prey species. Equilibrium and stability analysis have been carried out for both the models.

AB - A system of differential equations of dispersion between two populations in habitats separated by a barrier with a predator feeding intensively on the more abundant habitats population has been considered. A comprehensive study has been made when predator feeds prey indiscriminately and when it feeds preferentially on the most numerous prey species. Equilibrium and stability analysis have been carried out for both the models.

KW - Equilibrium stability

KW - Habitats

KW - Predator

KW - Prey

KW - Switching

UR - http://www.scopus.com/inward/record.url?scp=21344498876&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21344498876&partnerID=8YFLogxK

M3 - Article

VL - 63

SP - 1995

EP - 2001

JO - Journal of the Physical Society of Japan

JF - Journal of the Physical Society of Japan

SN - 0031-9015

IS - 5

ER -